# SDR SWIA2019022645564

- Difficulty date: February 26, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 40,320 hours, 35,812 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Failed
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AFTER SELECTING GEAR UP. WE RECEIVED A WARNING MESSAGE GEAR DISAGREE AND NOSE DOOR OPEN.  WE COMPLIED WITH THE QRH. WARNING MESSAGES CLEARED AND WE RETURNED TO FIELD LANDING WAS UNEVENTFUL. (FLT#3133) FO: 02/26/2019 CLOSED REMOVED AND REPLACED WHEEL CENTERING PROX SENSOR BRACKET, NLG SELECTOR VALVE IAW AMM. PERFORMED OPS CHECK OF LANDING GEAR IAW AMM. SWUNG GEAR SEVERAL TIMES OPS CHECK GOOD AT THIS TIME.
